# SDR DL76P090382

- Difficulty date: March 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 33,425 hours, 14,145 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GOT CABIN AUTO INOP ON TAXI OUT, RETURNED TO RAMP, NOT BACK TO GATE.  PERFORMED BITE TEST ON AUTO 1 AND 2 PRESS CONTROLLERS.  NO FAULTS WERE SHOWN.  RESET CONTROLLERS AND NO MSGS WERE DISPLAYED.
